# SDR GTIA2024020237821

- Difficulty date: January 29, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N670NK
- Make and model: Airbus A321-231
- Aircraft serial: 7106
- Aircraft time: 24,650 hours, 10,802 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Location: Le Slats
- Part time: 3,022 hours, 1,350 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SLATS FAULT, EMERGENCY LANDING, REOCCURING ITEM, PAGE 3499089-APPLIED TSM 27-81-00-810-810-A.FOUND FIN 6035CM POPPED R&R IAW AMM 27-84-49 OPS CHECK GOOD.NO FURTHER DEFECTS NOTED AT THIS TIME
